MAUDE Adverse Event Report: I.T.S. GMBH FLS PLATE, STRAIGHT, 6-HOLE

I.T.S. GMBH FLS PLATE, STRAIGHT, 6-HOLE
Model Number 21421-6
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the straight fls plate (21421-6) was inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.The plate broke, as the female patient with an approx.Weight of (b)(6) lbs load the injured foot completely.Furthermore, the reduction of the fracture is not sufficient (oa dr.(b)(6)).
 
Event or Problem Description
It was reported that a fls plate, straight, 6-hole was determined to be broken postoperatively.Original implant date unknown.A revision surgery was performed on an unknown date.

Brand Name
FLS PLATE, STRAIGHT, 6-HOLE
Common Device Name
FLS PLATE, STRAIGHT, 6-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8225838
Report Number3004369035-2015-00005
Device Sequence Number19399700
Product Code HRS
UDI-Device Identifier09120047299333
UDI-Public09120047299333
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K131722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21421-6
Device Catalogue Number21421-6
Device Lot Number26/F32179
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2015
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight120